# SDR AALA201707269018

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 18,507 hours, 7,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 3 LEFT EMERGENCY LIGHT LENS MISSING. REPLACED LED LIGHT ASSEMBLY PER AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
